Les Expeditions Polaires depuis 1800
Bibliographic Data
| ID | 11330259 |
|---|---|
| Authors | R M Brown (0000-0003-4558-0419), Jean Denucé |
| Year | 1912 |
| Volume | 44 |
| Issue | 3 |
| Pages | 220 |
| Publication date | 1912-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Bulletin of the American Geographical Society (JOURNAL) |
| Journal identifiers | ISSN: 0190-5929 • E-ISSN: 1931-0838 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/200692 |
| OpenAlex | W4251166302 |
| Language | FR |
JSTOR is a not-for-profit service that helps scholars, researchers, and students discover, use, and build upon a wide range of content in a trusted digital archive
| Highly cited | No |
|---|